MAUDE Adverse Event Report: ORTHOPEDIATRICS, CORP UNIAXIAL PEDICLE SCREW; 5.5/6.0 UNIAXIAL PEDICLE SCREW 6.0MM X 45MM

ORTHOPEDIATRICS, CORP UNIAXIAL PEDICLE SCREW; 5.5/6.0 UNIAXIAL PEDICLE SCREW 6.0MM X 45MM
Model Number 00-1300-0645
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
Broken pedicle screws found at 1 year post-operative appointment.Patient to undergo removal/revision surgery within the next month.Tentatively scheduled for (b)(6) 2025.

Brand Name
UNIAXIAL PEDICLE SCREW
Common Device Name
5.5/6.0 UNIAXIAL PEDICLE SCREW 6.0MM X 45MM
Manufacturer (Section D)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key22304836
Report Number3006460162-2025-00032
Device Sequence Number8759522
Product Code NKB
UDI-Device Identifier00841132100332
UDI-Public00841132100332
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number00-1300-0645
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Initial Report FDA Received Date06/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexFemale